Makale
Tam Makale
Uluslararası
2003
A difference method for solving parabolic equations of order 2n
APPLIED MATHEMATICS AND COMPUTATION
Cilt 140 · ss. 475–484 · 10.08.2003
Özet
In this paper, a finite difference method is used to approximate for the solution of the parabolic partial differential equation of, order 2n and error of the method is determined. The resulting system is solved by efficient implicit iterations. In some numerical examples, MAPLE modules are designed for the purpose of testing and using the method. (C) 2002 Elsevier Science Inc. All rights reserved.
Atıf için künye
Subaşı, M., YILDIZ, B., & KACAR, A. (2003). A difference method for solving parabolic equations of order 2n. APPLIED MATHEMATICS AND COMPUTATION, 140, 475–484. https://doi.org/10.1016/s0096-3003%2802%2900246-1
BibTeX
@article{subasi2003-74371,
author = {Subaşı, Murat and YILDIZ, B and KACAR, A},
title = {A difference method for solving parabolic equations of order 2n},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2003},
volume = {140},
pages = {475--484},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00246-1},
url = {https://akademik.atauni.edu.tr/yayinlar/74371-a-difference-method-for-solving-parabolic-equations-of-order-2n}
}